# SDR DALA2025061604539

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME LOCATED BTW FR 69 TO FR 70 STR 23R IN AFT CARGO COMPARTMENT.   REPLACED WEB FRAME LOCATED BTW FR 69 TO FR 70 STR 23R IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 A319 SRM 51-72-11.
